ITEM METADATA RECORD
Title: Exact solution of the discrete Schrodinger equation for ferromagnetic chains
Authors: Cojocaru, S ×
Barsan, V
Ceulemans, Arnout #
Issue Date: Nov-2006
Publisher: Taylor & Francis
Series Title: Philosophical Magazine vol:86 issue:32 pages:4983-4995
Abstract: It is shown that Bethe's exact solution for the finite Heisenberg ferromagnetic chain can be obtained via a direct Fourier transform. Unlike the Bethe ansatz approach, the latter is not confined to one space dimension and opens the possibility of obtaining exact solutions in higher dimensions.
URI: 
ISSN: 1478-6435
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science